PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 1 | 116-136
Tytuł artykułu

Spatially-dependent and nonlinear fluid transport: coupling framework

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce a solver method for spatially dependent and nonlinear fluid transport. The motivation is from transport processes in porous media (e.g., waste disposal and chemical deposition processes). We analyze the coupled transport-reaction equation with mobile and immobile areas. The main idea is to apply transformation methods to spatial and nonlinear terms to obtain linear or nonlinear ordinary differential equations. Such differential equations can be simply solved with Laplace transformation methods or nonlinear solver methods. The nonlinear methods are based on characteristic methods and can be generalized numerically to higher-order TVD methods [Harten A., High resolution schemes for hyperbolic conservation laws, J. Comput. Phys., 1983, 49(3), 357–393]. In this article we will focus on the derivation of some analytical solutions for spatially dependent and nonlinear problems which can be embedded into finite volume methods. The main contribution is to embed one-dimensional analytical solutions into multi-dimensional finite volume methods with the construction idea of mass transport [Geiser J., Mobile and immobile fluid transport: coupling framework, Internat. J. Numer. Methods Fluids, 2010, 65(8), 877–922]. At the end of the article we present some results of numerical experiments for different benchmark problems.
Twórcy
Bibliografia
  • [1] Abramowitz M., Stegun I.A., Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover, New York, 1992
  • [2] Bear J., Dynamics of Fluids in Porous Media, Enviromental Science Series, American Elsevier, New York, 1972
  • [3] Bear J., Bachmat Y., Introduction to Modeling of Transport Phenomena in Porous Media, Theory Appl. Transp. Porous Media, 4, Kluwer, Dordrecht, 1991
  • [4] Davies B., Integral Transforms and their Applications, Appl. Math. Sci., 25, Springer, New York-Heidelberg, 1978
  • [5] Eykholt G.R., Analytical solution for networks of irreversible first-order reactions, Water Research, 1999, 33(3), 814–826 http://dx.doi.org/10.1016/S0043-1354(98)00273-5
  • [6] Frolkovič P., Geiser J., Discretization methods with discrete minimum and maximum property for convection dominated transport in porous media, In: Numerical Methods and Applications, Borovets, August 20–24, 2002, Lecture Notes in Comput. Sci., 2542, Springer, Berlin, 2003, 445–453
  • [7] Geiser J., Discretisation Methods for Systems of Convective-Diffusive Dispersive-Reactive Equations and Applications, PhD thesis, Universität Heidelberg, 2004
  • [8] Geiser J., Discretization methods with embedded analytical solutions for convection-diffusion dispersion-reaction equations and applications, J. Engrg. Math., 2007, 57(1), 79–98 http://dx.doi.org/10.1007/s10665-006-9057-y
  • [9] Geiser J., Mobile and immobile fluid transport: coupling framework, Internat. J. Numer. Methods Fluids, 2010, 65(8), 877–922 http://dx.doi.org/10.1002/fld.2225
  • [10] Geiser J., Zacher T., Time dependent fluid transport: analytical framework. preprint available at http://webdoc.sub.gwdg.de/ebook/serien/e/preprint_HUB/P-11-05.pdf
  • [11] Higashi K., Pigford T.H., Analytical models for migration of radionuclides in geologic sorbing media, Journal of Nuclear Science and Technology, 1980, 17(9), 700–709 http://dx.doi.org/10.3327/jnst.17.700
  • [12] Kelley C.T., Iterative Methods for Linear and Nonlinear Equations, Frontiers Appl. Math., 16, SIAM, Philadelphia, 1995 http://dx.doi.org/10.1137/1.9781611970944
  • [13] LeVeque R.J., Finite Volume Methods for Hyperbolic Problems, Cambridge Texts Appl. Math., Cambridge University Press, Cambridge, 2002 http://dx.doi.org/10.1017/CBO9780511791253
  • [14] Van Genuchten M.T, Convective-dispersive transport of solutes involved in sequential first-order decay reactions, Computers & Geosciences, 1985, 11(2), 129–147 http://dx.doi.org/10.1016/0098-3004(85)90003-2
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0120-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.